Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

IMPACT FACTOR increased in 2015: 1.616
5-year IMPACT FACTOR: 1.690
Rank 18 out of 312 in category Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901
Impact per Publication (IPP) 2015: 1.302

Mathematical Citation Quotient (MCQ) 2015: 1.53

See all formats and pricing
Select Volume and Issue


On the Yang-Mills heat equation in two and three dimensions.

Johan Rade

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 1992, Issue 431, Pages 123–164, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1992.431.123, December 2009

Publication History

Published Online:

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Nelia Charalambous and Leonard Gross
Journal of Mathematical Physics, 2015, Volume 56, Number 7, Page 073505
Xiuxiong Chen and Song Sun
Annals of Mathematics, 2014, Volume 180, Number 2, Page 407
Jack Gegenberg, Andrew C. Day, Haitao Liu, and Sanjeev S. Seahra
Journal of Mathematical Physics, 2014, Volume 55, Number 4, Page 042501
Fumiaki Matsura and Hajime Urakawa
Journal of Geometry and Physics, 1995, Volume 17, Number 1, Page 73
Nan-Kuo Ho and Chiu-Chu Melissa Liu
Selecta Mathematica, 2011, Volume 17, Number 2, Page 505
Indranil Biswas and Graeme Wilkin
Geometriae Dedicata, 2010, Volume 149, Number 1, Page 189
Min-Chun Hong and Gang Tian
Mathematische Annalen, 2004, Volume 330, Number 3, Page 441

Comments (0)

Please log in or register to comment.